# SDR SWAA2021080528640

- Difficulty date: March 10, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF IS CORRODED ALONG EDGES / REMOVED CORROSION FROM FLOOR PANEL 140BF & EVALUATED MATERIAL LOSS IAW SRM 53-00-53-51-1A-1; FIG 102 FOUND TO BE OUT OF LIMITS; LEN GTH B7 DAMAGED AREA IS GREATER THAN 20' FABRICATED NEW FLOOR PANEL IAW AMM 25-52-01-201-801
